Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 6, NWS Green Bay, WI
NWS Green Bay, WI issued this severe thunderstorm warning at Apr 25, 2008, 6:21 PM CDT for Lincoln County, Wisconsin. It was in force for 39 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 25, 2008, 6:21 PM CDT (23:21 UTC)
- Expired
- Apr 25, 2008, 7:00 PM CDT
- In force
- 39 min
- Issued by
- NWS Green Bay, WI
- Area
- Storm-based polygon
County Lincoln County, WI
The radar
The Green Bay radar (KGRB), 158 km from the middle of the area, began a volume at 23:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 25, 6:44 PM CDT | HAIL 1.75 | Irma, WI | GOLFBALL SIZE HAIL AT HWY K AND HWY 51. |
| Apr 25, 6:50 PM CDT | HAIL 4.25 | Tomahawk, WI | AT HWY 86 AND HWY D. |
| Apr 25, 6:54 PM CDT | HAIL 1.75 | Tomahawk, WI | NORTH OF 8TH STREET AND COUNTY ROAD L. |
| Apr 25, 7:02 PM CDT | HAIL 1.75 | 1 N Heafford Junction, WI | ON COUNTY ROAD L ON THE LINCOLN/ONEIDA BORDER. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 23 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 11.4 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 806 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 99 m²/s²
- 0-3 km storm-relative helicity
- 240 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KGRB 252322
SVRGRB
WIC069-260000-
/O.NEW.KGRB.SV.W.0006.080425T2321Z-080426T0000Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
621 PM CDT FRI APR 25 2008
THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
LINCOLN COUNTY IN NORTH CENTRAL WISCONSIN...
* UNTIL 700 PM CDT
* AT 619 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING HAIL UP TO 1 INCH IN DIAMETER. THIS STORM WAS
LOCATED 8 MILES SOUTHWEST OF MERRILL....OR 11 MILES NORTHWEST OF
WAUSAU....AND MOVING NORTHEAST AT 45 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
MERRILL BY 630 PM...
IRMA BY 640 PM...
TOMAHAWK BY 645 PM...
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
LAT...LON 4555 8989 4556 8949 4547 8946 4541 8944
4515 8950 4513 8993
TIME...MOT...LOC 2321Z 218DEG 41KT 4509 8975
$$
ECKBERG3 follow-up statements
000
WWUS53 KGRB 252339
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
638 PM CDT FRI APR 25 2008
WIC069-260000-
/O.CON.KGRB.SV.W.0006.000000T0000Z-080426T0000Z/
LINCOLN-
638 PM CDT FRI APR 25 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR LINCOLN COUNTY...
AT 637 PM...DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING HAIL UP TO 1 INCH IN DIAMETER. THIS STORM WAS
LOCATED NEAR IRMA....OR 22 MILES NORTH OF WAUSAU....AND MOVING NORTH
AT 50 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
IRMA BY 642 PM...
NEAR TOMAHAWK BY 645 PM...
HARRISON BY 650 PM...
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
LAT...LON 4555 8989 4556 8949 4547 8946 4541 8944
4515 8950 4513 8993
TIME...MOT...LOC 2338Z 202DEG 53KT 4530 8964
$$
ECKBERG000
WWUS53 KGRB 252352 RRA
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
647 PM CDT FRI APR 25 2008
WIC069-260000-
/O.CON.KGRB.SV.W.0006.000000T0000Z-080426T0000Z/
LINCOLN-
647 PM CDT FRI APR 25 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR EASTERN LINCOLN COUNTY...
AT 645 PM...TRAINED WEATHER SPOTTERS REPORTED A SEVERE THUNDERSTORM
PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL SIZE. THIS STORM WAS
LOCATED NEAR IRMA....OR 18 MILES SOUTHWEST OF RHINELANDER....AND
MOVING NORTH AT 50 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
RURAL LINCOLN COUNTY AT 700 PM
HAIL UP TO GOLF BALL SIZE IN DIAMETER HAS BEEN REPORTED IN NEAR
IRMA WITH THIS STORM. IF YOU ARE IN THE PATH OF THE STORM...TAKE
IMMEDIATE ACTION TO PROTECT YOURSELF AND YOUR PROPERTY.
THE STORM WILL BE NEAR TOMAHAWK BY 652 PM...AND NEAR HEAFFORD
JUNCTION AROUND 655 PM.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
LAT...LON 4554 8980 4556 8949 4541 8944 4527 8947
4526 8948 4525 8948 4520 8950 4515 8950
4532 8984
TIME...MOT...LOC 2347Z 202DEG 53KT 4542 8957
$$
ECKBERG000
WWUS53 KGRB 260001
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
701 PM CDT FRI APR 25 2008
WIC069-260011-
/O.EXP.KGRB.SV.W.0006.000000T0000Z-080426T0000Z/
LINCOLN-
701 PM CDT FRI APR 25 2008
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN LINCOLN COUNTY HAS
EXPIRED...
THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING HAS MOVED OUT OF
THE AREA.
GUSTY WINDS...SMALL HAIL AND HEAVY RAIN ARE STILL POSSIBLE WITH THESE
THUNDERSTORMS THROUGH 8 PM.
LAT...LON 4554 8980 4556 8949 4541 8944 4527 8947
4526 8948 4525 8948 4520 8950 4515 8950
4532 8984
TIME...MOT...LOC 2352Z 202DEG 53KT 4549 8953
$$
ECKBERGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 25, 4:27 PM CDT, 1 hour 54 minutes earlier.
Area forecast discussion, Apr 25, 4:27 PM CDT, 1 hour 54 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 427 PM CDT FRI APR 25 2008 .SHORT TERM...TONIGHT AND SATURDAY. SATELLITE...RADAR AND SURFACE OBSERVATIONS ALL INDICATED A COLD FRONT EXTENDING SOUTH FROM A LOW IN WESTERN WISCONSIN. AND A WARM FRONT EXTENDED EAST OF THE LOW TO LAKE MICHIGAN. TEMPERATURES IN THE WARM SECTOR OF THE SYSTEM WERE AROUND 70 DEGREES WITH DEW POINTS NEAR 60 AT 21Z...AND THERE WAS A LINE OF THUNDERSTORMS FROM CENTRAL WISCONSIN TO EASTERN MISSOURI. SEVERE STORMS ARE POSSIBLE WITH THIS LINE OF THUNDERSTORMS AND THERE IS THE POTENTIAL FOR TORNADOES THROUGH EARLY EVENING IN THE STRONG SHEAR ENVIRONMENT. ONCE THE FRONT PASSES THROUGH THE STATE...ONLY SOME WRAP AROUND PRECIPITATION IS EXPECTED THROUGH SATURDAY. A MIX OF RAIN AND SNOW IS POSSIBLE IN THE NORTH BY LATE TONIGHT IN STRONG COLD ADVECTION. THE AIRMASS APPEARS COLD ENOUGH FOR SNOW THERE SATURDAY MORNING...BUT ADDED A MIX WITH RAIN AS TEMPERATURES WARM UP A BIT DURING THE DAY. .LONG TERM...SATURDAY NIGHT THROUGH FRIDAY. FORECAST FOCUS CONTINUES TO BE ON A SURFACE SYSTEM THAT IS EXPECTED TO PASS SOUTHEAST OF WISCONSIN SUNDAY. GFS...NAM AND ECMWF ALL HAD THE LOW MOVING ALONG THE OHIO RIVER VALLEY. THAT PATH WOULD RESULT IN PRECIPITATION MAINLY FALLING TO THE SOUTH OF THE FORECAST AREA. PRECIPITATION CHANCES REMAIN IN THE FORECAST UNTIL THE MID LEVEL TROUGH AXIS MOVES EAST OF THE STATE. ALTHOUGH THERE IS PLENTY OF COLD AIR IN PLACE...PRECIPITATION TYPE COULD BE RAIN OR A MIX OF RAIN AND SNOW AS BOUNDARY LAYER TEMPERATURES WARM UP. A RIDGE BUILDS INTO THE REGION AROUND THE MIDDLE OF THE WEEK...RESULTING IN SOME DRY WEATHER BEFORE THE APPROACH OF THE NEXT SYSTEM BRINGS ANOTHER CHANCE OF PRECIPITATION. && .AVIATION...CONVECTION BECAME MORE WIDESPREAD THIS AFTERNOON AHEAD OF AN APPROACHING COLD FRONT. CIGS WERE MVFR IN CENTRAL WI AND IFR OVER MOST OF THE REST OF THE AREA. CIGS FALL INTO THE IFR CATEGORY BEHIND THE COLD FRONT THIS EVENING AS WINDS SHIFT TO SOUTHWEST. && .MARINE...WITH INCREASING GRADIENT AFTER FROPA...SCA HAS BEEN ISSUED FOR THE LAKESHORE AND BAY THIS EVENING THROUGH EARLY SATURDAY EVENING. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && MG/MG
Hazardous weather outlook, Apr 25, 11:46 AM CDT, 6 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 1146 AM CDT FRI APR 25 2008 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-261415- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 1146 AM CDT FRI APR 25 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL WISCONSIN...EAST CENTRAL WISCONSIN...NORTH CENTRAL WISCONSIN AND NORTHEAST WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND THIS EVENING...GENERALLY SOUTH OF AN IRON MOUNTAIN TO MERRILL LINE. A LOW PRESSURE SYSTEM TRACKING OVER NORTHERN WISCONSIN WILL DRAG A COLD FRONT OVER THE STATE. A FEW STORMS MAY CONTAIN LOCALLY HEAVY RAINFALL ALONG WITH GUSTY WINDS AND HAIL. THE POTENTIAL FOR SEVERE STORMS WILL INCREASE THIS AFTERNOON IF SIGNIFICANT BREAKS IN THE CLOUD COVER DEVELOP...LEADING TO A MORE UNSTABLE AIR MASS. IF THIS DOES OCCUR...LARGE HAIL AND DAMAGING WINDS WILL BE THE MAIN THREATS. AREAS OF DENSE FOG WILL CONTINUE TO REDUCE VISIBILITIES TO BELOW ONE QUARTER OF A MILE AT TIMES NEAR LAKE MICHIGAN THROUGH THIS EVENING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING. LMZ521-522-541>543-261415- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 1146 AM CDT FRI APR 25 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS SLIGHT RISK OF SEVERE THUNDERSTORMS OVER THE ENTIRE FORECAST AREA THIS AFTERNOON AND EVENING. A LOW PRESSURE SYSTEM TRACKING OVER NORTHERN WISCONSIN WILL DRAG A COLD FRONT OVER THE STATE. A FEW STORMS MAY CONTAIN LOCALLY HEAVY RAINFALL ALONG WITH GUSTY WINDS AND SMALL HAIL. THE POTENTIAL FOR SEVERE STORMS WILL INCREASE TODAY IF SIGNIFICANT BREAKS IN THE CLOUD COVER DEVELOP...LEADING TO A MORE UNSTABLE AIR MASS. IF THIS DOES OCCUR...LARGE HAIL AND DAMAGING WINDS WILL BE THE MAIN THREATS. AREAS OF DENSE FOG WILL CONTINUE TO REDUCE VISIBILITIES TO LESS THAN ONE QUARTER OF A MILE AT TIMES OVER THE COASTAL WATERS INTO THIS EVENING. COOLER AND DRIER WILL CAUSE THE FOG TO LIFT LATER TONIGHT. WINDS AND WAVES HAZARDOUS TO SMALL CRAFT MAY DEVELOP LATE TONIGHT IN THE WAKE OF A STRONG COLD FRONT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY WINDS AND WAVES HAZARDOUS TO SMALL CRAFT ARE EXPECTED SATURDAY BEFORE DIMINISHING SATURDAY EVENING. ECKBERG
In the hours before
Special weather statement, Apr 25, 5:20 PM CDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 520 PM CDT FRI APR 25 2008 WIZ045-048-260030- WAUSHARA-WINNEBAGO- INCLUDING THE CITIES OF...WAUTOMA...OSHKOSH 520 PM CDT FRI APR 25 2008 ...TONADO WATCH 232 REMAINS IN EFFECT THROUGH 8 PM CDT... AT 500 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED SCATTERED THUNDERSTORMS CONTINUING TO AFFECT MUCH OF CENTRAL AND EAST-CENTRAL WISCONSIN. THESE STORMS WERE MOVING NORTHEAST AT AROUND 50 MPH. LARGE HAIL TO 2 INCHES IN DIAMETER...DAMAGING WINDS TO 70 MPH... HEAVY RAIN AND ISOLATED TORNADOES WILL BE POSSIBLE WITH ANY OF THE STORMS. REMAIN ALERT THROUGH EARLY THIS EVENING FOR RAPIDLY DEVELOPING THUNDERSTORMS NEAR YOUR LOCATION. SHOULD A THUNDERSTORM THREATEN...SEEK SHELTER INDOORS IMMEDIATELY. STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS...OR YOUR FAVORITE MEDIA OUTLET...FOR POSSIBLE WARNINGS AND STATEMENTS THROUGH EARLY THIS EVENING. WIZ020-030-031-035>040-049-050-074-260030- MENOMINEE-MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN- KEWAUNEE-CALUMET-MANITOWOC-SOUTHERN OCONTO- INCLUDING THE CITIES OF...KESHENA...WAUSAU...WISCONSIN RAPIDS... STEVENS POINT...APPLETON...GREEN BAY...ALGOMA...CHILTON... TWO RIVERS 520 PM CDT FRI APR 25 2008 AT 500 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED SCATTERED THUNDERSTORMS CONTINUING TO AFFECT MUCH OF CENTRAL AND EAST-CENTRAL WISCONSIN. THESE STORMS WERE MOVING NORTHEAST AT AROUND 50 MPH. LARGE HAIL...DAMAGING WINDS...AND HEAVY RAIN WILL BE POSSIBLE WITH ANY OF THE STORMS. REMAIN ALERT THROUGH EARLY THIS EVENING FOR RAPIDLY DEVELOPING THUNDERSTORMS NEAR YOUR LOCATION. SHOULD A THUNDERSTORM THREATEN...SEEK SHELTER INDOORS IMMEDIATELY. STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS...OR YOUR FAVORITE MEDIA OUTLET...FOR POSSIBLE WARNINGS AND STATEMENTS THROUGH EARLY THIS EVENING.
Local storm report, Apr 25, 5:31 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
531 PM CDT FRI APR 25 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0509 PM HAIL 3 SW STEVENS POINT 44.48N 89.60W
04/25/2008 E0.88 INCH PORTAGE WI TRAINED SPOTTER
&&
BERSCHLocal storm report, Apr 25, 5:42 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
542 PM CDT FRI APR 25 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0532 PM HAIL 1 N VESPER 44.49N 89.96W
04/25/2008 E0.75 INCH WOOD WI LAW ENFORCEMENT
0516 PM HAIL PORT EDWARDS 44.33N 89.84W
04/25/2008 E1.00 INCH WOOD WI TRAINED SPOTTER
&&
BERSCHLocal storm report, Apr 25, 5:55 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
555 PM CDT FRI APR 25 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0553 PM HAIL WINCHESTER 44.20N 88.66W
04/25/2008 E1.00 INCH WINNEBAGO WI LAW ENFORCEMENT
&&
BERSCHLocal storm report, Apr 25, 6:00 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
600 PM CDT FRI APR 25 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0553 PM HAIL HATLEY 44.88N 89.33W
04/25/2008 E1.00 INCH MARATHON WI TRAINED SPOTTER
&&
BERSCHLocal storm report, Apr 25, 6:09 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
609 PM CDT FRI APR 25 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0607 PM HAIL MARATHON CITY 44.95N 89.84W
04/25/2008 E1.75 INCH MARATHON WI LAW ENFORCEMENT
&&
BERSCHThe office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 25, 4:34 PM CDT | Severe Thunderstorm Warning | GRB | Portage, Wood | 56 min |
| Apr 25, 5:07 PM CDT | Severe Thunderstorm Warning | GRB | Portage, Wood | 38 min |
| Apr 25, 5:45 PM CDT | Severe Thunderstorm Warning | GRB | Marathon, Wood | 45 min |
| Apr 25, 5:55 PM CDT | Severe Thunderstorm Warning | GRB | Calumet, Outagamie, Winnebago | 25 min |
| Apr 25, 6:09 PM CDT | Severe Thunderstorm Warning | GRB | Brown, Outagamie, Shawano | 23 min |
| Apr 25, 6:22 PM CDT | Tornado Warning | GRB | Calumet, Winnebago | 23 min |
| Apr 25, 6:26 PM CDT | Severe Thunderstorm Warning | GRB | Brown, Door, Kewaunee, Oconto, Shawano | 49 min |
| Apr 25, 6:48 PM CDT | Tornado Warning | GRB | Calumet | 9 min |
| Apr 25, 6:59 PM CDT | Severe Thunderstorm Warning | GRB | Oneida | 46 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.